“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 451
School of Mathematics
  Title:   Classification of some large sets and designs
1.  Z. Eslami
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: J. Geom.
  No.:  1-2
  Vol.:  67
  Year:  2000
  Pages:   105-110
  Supported by:  IPM
In this paper, we briefly introduce an algorithm, based on the standard basis of trades, which has proven successful in the complete classification of certain combinatorial objects.

Download TeX format
back to top
scroll left or right